# SDR SWIA200514491

- Difficulty date: January 15, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 43,196 hours, 52,853 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, GREEN HYDRAULIC LOW LEVEL LIGHT, THE GUAGE CONFIRMED ZERO QUANTITY.  REPLACED GEAR DOWN HYDRAULIC FLEXIBLE LINE ON RIGHT MAIN GEAR.  SERVICED HYDRAULICS TO PROPER LEVEL.  OPERATIONAL CHECK GOOD.
